Global Stability Analysis on the Dynamics of an SIQ Model with Nonlinear Incidence Rate

DSpace Repository

Global Stability Analysis on the Dynamics of an SIQ Model with Nonlinear Incidence Rate

Details

Files for download Overview of item record
Publication Conference Paper, peer reviewed
Title Global Stability Analysis on the Dynamics of an SIQ Model with Nonlinear Incidence Rate
Author Yang, Xiuxiang ; Li, Feng ; Cheng, Yuanji
Date 2012
Editor Jin, David; Lin, Sally
English abstract
An SIQ epidemic model with isolation and nonlinear incidence rate is studied. We have obtained a threshold value R and shown that there is only a disease free equilibrium point when R < 1, and there is also an endemic equilibrium point if R > 1. With the help of Liapunov function, we have shown that disease free- and endemic equilibrium point is globally stable.
Publisher Springer
Host/Issue Advances in Future Computer and Control Systems;2
Series/Issue Advances in Intelligent and Soft Computing;160
ISSN 1867-5662
ISBN 978-3-642-29389-4
Pages 561-566
Language eng (iso)
Subject SIQ model
Isolation
Nonlinear infectious rate
Threshold
Global stablity
Sciences
Research Subject Categories::MATHEMATICS
Note International Conference on Future Computer and Control Systems(FCCS20... (see Details for more)
Handle http://hdl.handle.net/2043/14480 Permalink to this page
Facebook

This item appears in the following Collection(s)

Details

Search


Browse

My Account

Statistics